Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 6, 2021Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 6, 2021, 4:05 PM MDT for Baca County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 4:05 PM MDT (22:05 UTC)
Expired
Jul 6, 2021, 4:45 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 198 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

610 
WWUS85 KPUB 062205
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
405 PM MDT Tue Jul 6 2021
 
COZ094-098-099-062245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Eastern Las Animas County CO-
405 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS...CENTRAL
BACA AND EASTERN LAS ANIMAS COUNTIES UNTIL 445 PM MDT...

At 404 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near The Saunders Elevator to near Two Buttes
to 6 miles southwest of Campo. Movement was south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Walsh, Vilas, Campo and Stonington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3737 10205 3700 10274 3700 10306 3713 10311
      3770 10204
TIME...MOT...LOC 2204Z 352DEG 13KT 3751 10202 3751 10236 3702 10263 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:44 PM MDT, 21 minutes earlier.

Area forecast discussion, Jul 6, 3:44 PM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
344 PM MDT Tue Jul 6 2021

.SHORT TERM...(This evening through Wednesday)
Issued at 340 PM MDT Tue Jul 6 2021

Main Forecast Concerns/Challenges:

1) The threat for strong, with a few severe, storms continues across
much of the plains into this evening.

2) The threat of heavy rainfall with possible flash flooding will
continue across the mountains/mountain valleys and area burn scars.

Much of the thunderstorm activity this afternoon has been across the
far eastern plains as well as over and near the mountains with
latest radar imagery still showing these trends. With surface
trough and associated boundary remaining in place across the
eastern plains and with an abundance of instability and moisture,
don't see why thunderstorm development won't continue into at least
early evening. The lacking steeper mid level lapse rates and shear
have been a limiting factor, and this has been noted with most
updrafts really struggling to maintain themselves. However, the
trend has been for a few strong to severe storms to develop and
think that will continue to be possible at least through early
evening. Any stronger storm will still be capable of producing hail
to the size of quarters and wind gusts to 60 mph. Showers and storms
may persist into around the mid evening time frame, though think
more stable conditions should develop given the eastern plains have
noted persistent development for much of the day.

Thunderstorm development should continue to develop across the
mountains and mountain valleys through this evening, with the threat
of heavy rainfall with flash flooding continuing. Once again, this
is for both area burn scars and locations that observed repeated
rounds of heavy rainfall. With this expected trend, no change to the
current Watch at this time. Focus turns to locations adjacent to the
eastern mountains and into the I-25 corridor generally south of
Fountain. Both hi-res and short term guidance continue to indicate
that this area will be a focus of thunderstorm development late this
afternoon into early to mid evening. While not noting this at this
time, don't think the strongest easterly push of moist flow into the
eastern mountains has occurred yet but should here in the very near
term. Additionally, a subtle wave dropping south across central CO
could help support thunderstorm development. Any thunderstorms that
develop in this location through this evening will also have the
potential to become strong to maybe severe as MLCAPE axis is still
swinging into this area and with very steep low level lapse rates in
place. Shear still a limiting factor, though mid level lapse rates
are steeper here. Similar hazards of hail to the size of quarters
and wind gusts to 60 mph will be possible. All development is
expected to diminish by mid to late evening, with much drier weather
expected later tonight into Wednesday.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 340 PM MDT Tue Jul 6 2021

...On Wednesday, slight chance of a thunderstorm during the morning
hours over the far southeast plains. A slight chance of a few
isolated thunderstorms will be possible later in the day over the
mountains, with the best chance over the San Juan Mountains.

On Thursday...a slight chance of thunderstorms will be possible
during the afternoon and evening over the mountains.

On Friday, thunderstorms will be possible later in the afternoon and
into the evening over the mountains and plains, with the best chance
being over the San Juan, southern Sangre de Cristo Mountains, Raton
Mesa, and southeastern plains, a few of these storms could become
severe in these areas...

On Saturday and through Tuesday...chances of thunderstorms in the
afternoon over the mountains and a slight chance during the evening
over the plains will be possible each day, and chances will increase
towards the end of the forecast period...

Wednesday and Thursday...

The upper level ridge axis over southwest CONUS is going to continue
to slightly propagate further west and become squished by a trough
deepening over the northwest in the longwave pattern, this will
allow for relatively cooler and drier air to move in from the west
over the Pacific upstream in the mid levels, and help to dry out of
mid level monsoonal moisture and hinder much in the way of
thunderstorm development for both of these days. On Wednesday
morning, there will be a slight chance due to some residual moisture
along a weak boundary associated with the trough downstream for
there to be a few morning showers or thunderstorms over the far
southeastern plains, otherwise there will be a slight chance that
only some isolated thunderstorms will develop during the afternoon
and early evening over the mountains, mainly the southern mountains.
On Thursday, isolated thunderstorms will be possible again over the
mountains, with the central mountains having the best chance for
this day. The troughing upstream will enhance the mid-level flow out
of the west with an adiabatically warming downsloping wind, coupled
with southerly flow over the plains, will result in hot and dry
conditions for most of the region and above the seasonal average
high temperatures for most locations on Thursday.

Friday and Saturday...

The ridge is going to build in over the western states and allow for
an upper level trough to dig in over the region. This will help to
cool the entire CWA back to near seasonal averages and also help to
increase chances of afternoon and evening showers and thunderstorms,
mainly over the mountains, but possibly over the plains as well. An
associated frontal boundary with this trough will push through later
in the day on Friday and depending on the timing, could possibly
prevent the maximum temperatures from reaching what is currently
forecasted for certain locations if FROPA occurs before the hour of
max daytime heating. The omega forcing along the boundary with
enough moisture flow moving in behind it will allow for convection
to initiate. Highest CAPE values and favorable mid level lapse
rates with most of the models highlight the area of possible
severe thunderstorm development to be over the San Juans, southern
Sangre de Cristo Mountains, Raton Mesa, and southeastern plains.
Temperatures will cool for Saturday as well behind the front, with
most locations around or slightly below the seasonal average.

Sunday through Tuesday...

The trough axis will begin to propagate and become very positively
tilted on Sunday and allow for the ridge over the southwest CONUS to
begin to build back in over the region and start to heat things up
again going into the early part of next week, with the chance of
thunderstorm chances increasing again as more of the monsoonal flow
begins to move in around the Four Corners plateau high and over
Colorado.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 340 PM MDT Tue Jul 6 2021

VFR conditions will be predominant throughout the forecast period
for all TAF sites, CIGs will remain fairly high based although they
could come down a bit in SHRA or TSRA in the vicinity of all
terminals throughout the rest of the evening. Precipitation could
also reduce VIS temporarily into possibly MVFR or even IFR
criteria in possibly +TSRA. Keep in mind that outflows can also
cause wind shifts to occur in the vicinity of anyone of these
terminals. Also be advised that some of the higher wind gusts in
the lower levels throughout the evening could also result in some
light to moderate CAT near the surface. Clearing and improving
conditions for all terminals towards the end of the forecast
period.

Winds at KALS will be primarily out of the NE then weaken and
back to the ESE later this evening, and eventually becoming light
and variable overnight. At KCOS and KPUB, winds will be out of
the NNW to NNE and gusty, with gusts as high as 25 kts, these
winds will decrease later and eventually become light and variable
overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ060>063-
072>080-083-087-088.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...STEWARD
AVIATION...STEWARD
Hazardous weather outlook, Jul 6, 11:18 AM MDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Tue Jul 6 2021

COZ058>089-093>099-071730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Tue Jul 6 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to increase in coverage and intensity
through early afternoon, becoming scattered to numerous later
this afternoon and continuing into this evening.

This activity will be capable of producing torrential rainfall.
There will be a risk for flash flooding over the eastern mountains
and surrounding mountain valleys, and a Flash Flood Watch has been
issued for these areas. Storms elsewhere across the region could
also produce heavy rainfall, and localized flash flooding cannot be
ruled out in poor drainage and other flood prone areas across the
plains.

In addition, thunderstorms this afternoon and early evening will
have the potential to become strong, mainly along and south of a
line from Eads to Fountain through 7PM. A few of the most intense
storms could have the potential to briefly become severe, capable
of producing hail to the size of quarters and wind gusts to 60
mph. Also, while unlikely, a brief weak tornado cannot be ruled
out over the far eastern plains this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

For Wednesday, isolated thunderstorms will be possible along the
Colorado and New Mexico border. Gusty winds and small hail are the
main concerns.

For Thursday, high based isolated thunderstorms will be possible
mainly over the mountains. Gusty winds will be the main concern.

For Friday, a cool front will move into the region late in the day
and this should initiate thunderstorms across the southern
mountains and plains during the late afternoon and evening. A few
of these storms may be strong.

For next Saturday and Sunday, thunderstorm will occur mainly over
the mountains, especially the southern mountains. By early next
week thunderstorm coverage will increase over the mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the central and southern mountains, and the plains
this afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 6, 3:16 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Tue Jul 6 2021

COZ095-096-062145-
Western Kiowa County CO-Eastern Kiowa County CO-
316 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 345 PM
MDT...

At 316 PM MDT, Doppler radar was tracking a clusterr of strong
thunderstorms over Brandon, or 24 miles south of Cheyenne Wells,
moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sheridan Lake, Neeoshe Reservoir, Sweetwater Reservoir, Chivington,
Brandon, Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3828 10281 3861 10269 3862 10224 3828 10216
TIME...MOT...LOC 2116Z 356DEG 13KT 3846 10240

kam
Special weather statement, Jul 6, 3:29 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
329 PM MDT Tue Jul 6 2021

COZ076-077-079-081-083-062215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
329 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND SOUTHWESTERN
TELLER COUNTIES UNTIL 415 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Royal Gorge, or 29 miles northeast of Hayden Pass Burn
Scar, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Texas Creek, Royal Gorge, Canon City, Penrose and Waugh
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3870 10528 3841 10498 3834 10559 3869 10572
TIME...MOT...LOC 2129Z 337DEG 14KT 3857 10533

kam
Special weather statement, Jul 6, 3:30 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Tue Jul 6 2021

COZ074-088-094-062200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
330 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Sugarite Canyon State Park, or 13 miles east of
Trinidad, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3724 10448 3732 10418 3700 10401 3699 10441
TIME...MOT...LOC 2130Z 337DEG 14KT 3710 10428

kam
Special weather statement, Jul 6, 3:38 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
338 PM MDT Tue Jul 6 2021

COZ093-094-062215-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
338 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND
NORTHEASTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Timpas, or 22 miles south of La Junta, moving
south at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Otero
and northeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3773 10382 3777 10354 3756 10343 3748 10386
TIME...MOT...LOC 2138Z 345DEG 5KT 3767 10369

kam
Special weather statement, Jul 6, 3:58 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
358 PM MDT Tue Jul 6 2021

COZ095-096-062230-
Western Kiowa County CO-Eastern Kiowa County CO-
358 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 430 PM
MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eads, or 28 miles north of Lamar, moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Sheridan Lake, Neeoshe Reservoir, Sweetwater Reservoir,
Chivington, Brandon, Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3828 10278 3857 10288 3861 10263 3861 10223
      3832 10213
TIME...MOT...LOC 2158Z 332DEG 7KT 3849 10270

kam
Special weather statement, Jul 6, 4:05 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
405 PM MDT Tue Jul 6 2021

COZ094-098-099-062245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Eastern Las Animas County CO-
405 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS...CENTRAL
BACA AND EASTERN LAS ANIMAS COUNTIES UNTIL 445 PM MDT...

At 404 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near The Saunders Elevator to near Two Buttes
to 6 miles southwest of Campo. Movement was south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Walsh, Vilas, Campo and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3737 10205 3700 10274 3700 10306 3713 10311
      3770 10204
TIME...MOT...LOC 2204Z 352DEG 13KT 3751 10202 3751 10236 3702 10263

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 2:46 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 5 more22 hr
Jul 6, 12:23 PM MDTSpecial Weather StatementPUBOtero52 min
Jul 6, 12:39 PM MDTSpecial Weather StatementPUBKiowa36 min
Jul 6, 12:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jul 6, 1:11 PM MDTSpecial Weather StatementPUBKiowa34 min
Jul 6, 1:20 PM MDTSpecial Weather StatementPUBBent25 min
Jul 6, 1:21 PM MDTSpecial Weather StatementPUBBaca24 min
Jul 6, 1:34 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 6, 1:43 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
Jul 6, 1:44 PM MDTSpecial Weather StatementPUBBent31 min
Jul 6, 1:49 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa26 min
Jul 6, 1:50 PM MDTFlash Flood Warning Considerable damage threatPUBFremont, Saguache112 min
Jul 6, 1:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 6, 1:57 PM MDTSpecial Weather StatementPUBBent48 min
Jul 6, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas36 min
Jul 6, 2:11 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min
Jul 6, 2:15 PM MDTSpecial Weather StatementPUBBent30 min
Jul 6, 2:17 PM MDTSpecial Weather StatementPUBProwers28 min
Jul 6, 2:28 PM MDTSpecial Weather StatementPUBOtero32 min
Jul 6, 2:29 PM MDTAreal Flood AdvisoryPUBTeller3 hr
Jul 6, 2:32 PM MDTSevere Thunderstorm WarningPUBProwers14 min
Jul 6, 2:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers33 min
Jul 6, 2:48 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jul 6, 2:49 PM MDTSpecial Weather StatementPUBBent26 min
Jul 6, 2:51 PM MDTSpecial Weather StatementPUBProwers24 min
Jul 6, 3:02 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 6, 3:08 PM MDTSpecial Weather StatementPUBOtero37 min
Jul 6, 3:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 6, 3:16 PM MDTSpecial Weather StatementPUBKiowa29 min
Jul 6, 3:29 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 6, 3:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 6, 3:38 PM MDTSpecial Weather StatementPUBOtero37 min
Jul 6, 3:50 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Saguache25 min
Jul 6, 3:58 PM MDTSpecial Weather StatementPUBKiowa32 min
Jul 6, 4:09 PM MDTSpecial Weather StatementPUBFremont51 min
Jul 6, 4:11 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 6, 4:20 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
Jul 6, 4:28 PM MDTSpecial Weather StatementPUBKiowa47 min
Jul 6, 4:44 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jul 6, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano118 min
Jul 6, 4:51 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
Jul 6, 4:52 PM MDTSevere Thunderstorm WarningPUBCostilla, Las Animas12 min
Jul 6, 4:54 PM MDTSpecial Weather StatementPUBCuster36 min
Jul 6, 5:27 PM MDTSevere Thunderstorm WarningPUBPueblo17 min
Jul 6, 5:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 6, 5:37 PM MDTSpecial Weather StatementPUBBent38 min
Jul 6, 5:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 6, 5:58 PM MDTFlash Flood WarningPUBEl Paso, Pueblo7 hr
Jul 6, 5:58 PM MDTSpecial Weather StatementPUBProwers32 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.